×

zbMATH — the first resource for mathematics

Nonlinear elliptic boundary value problems for unbounded domains. (English) Zbl 0508.35032

MSC:
35J65 Nonlinear boundary value problems for linear elliptic equations
35D05 Existence of generalized solutions of PDE (MSC2000)
35D10 Regularity of generalized solutions of PDE (MSC2000)
35J25 Boundary value problems for second-order elliptic equations
35J60 Nonlinear elliptic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amann, H, On the existence of positive solutions of nonlinear elliptic boundary value problems, Indiana univ. math. J., 21, 125-146, (1971) · Zbl 0219.35037
[2] Amann, H; Crandall, M.G, On some existence theorems for semi-linear elliptic equations, Indiana univ. math. J., 27, 779-790, (1978) · Zbl 0391.35030
[3] Browder, F.E, Estimates and existence theorems for elliptic boundary value problems, (), 365-372 · Zbl 0093.29402
[4] Choquet-Bruhat, Y; Leray, J, Sur le problème de Dirichlet quasilinéaire d’ordre 2, C. R. acad. sci. Paris ser. A, 274, 81-85, (1972) · Zbl 0227.35045
[5] Hess, P, Nonlinear elliptic problems in unbounded domains, international summer school on nonlinear operators, (), Berlin
[6] Hess, P, A second order nonlinear elliptic boundary value problem, () · Zbl 0494.35042
[7] Kazdan, J.L; Kramer, R.J, Invariant criteria for existence of solutions to second order quasilinear elliptic equations, Comm. pure appl. math., 31, 619-645, (1978) · Zbl 0368.35031
[8] Kramer, R.J, Sub- and super-solutions of quasilinear elliptic boundary value problems, J. differential equations, 28, 278-283, (1978) · Zbl 0369.35007
[9] Ladyzenskaya, O.A; Uralt’seva, N, Linear and quasilinear elliptic equations, (1968), Academic Press New York
[10] Noussair, E.S, On the existence of solutions of nonlinear elliptic boundary value problems, J. differential equations, 34, 382-495, (1979) · Zbl 0435.35037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.